# SDR AALA201607269004

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 11,741 hours, 1,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT 3L DOOR DEFECTIVE.  REPLACED EXIT SIGN LENS AT 3L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-17.
